MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PERMANENT PACEMAKER PACK

Medline Industries, LP MEDLINE; DBD-PERMANENT PACEMAKER PACK
Catalog Number DYNJ80900A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bottom of the tyvek pouch has no seal and or it is partially sealed (reference image).This has occurred twice, once this week and once last week.
 
Additional Manufacturer Narrative
The account reported finding breather pouch not sealed.Photos were received as a sample to aid in the investigation, and the photos received were of the pack inside the breather pouch; finished good production records and finished good pack build were reviewed.While evaluating the received photos, it was clearly observed the breather pouch was not sealed on the manufacturing side, and the reported issue was confirmed.After further evaluation, the issue was likely caused by a manual error in the sealing process during pack assembly; production and qc managers were notified, feedback will be provided to the build team, and the issue will be monitored for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PERMANENT PACEMAKER PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50915430
Report Number1417592-2026-52001
Device Sequence Number14801195
Product Code OEZ
UDI-Device Identifier40195327160594
UDI-Public40195327160594
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ80900A
Device Lot Number23GBQ697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown